VIEW ALL ABSTRACTS +
Articles
Kiyosi Itô
Mem. College Sci. Univ. Kyoto Ser. A Math. 28 (3), 209-223, (1954) DOI: 10.1215/kjm/1250777359
No abstract available
Jôyô Kanitani
Mem. College Sci. Univ. Kyoto Ser. A Math. 28 (3), 225-239, (1954) DOI: 10.1215/kjm/1250777360
No abstract available
Seizi Takizawa
Mem. College Sci. Univ. Kyoto Ser. A Math. 28 (3), 241-251, (1954) DOI: 10.1215/kjm/1250777361
No abstract available
Yûzô Gotô
Mem. College Sci. Univ. Kyoto Ser. A Math. 28 (3), 253-265, (1954) DOI: 10.1215/kjm/1250777362
No abstract available
Hajime Nishimura, Yoshikazu Nakai
Mem. College Sci. Univ. Kyoto Ser. A Math. 28 (3), 267-270, (1954) DOI: 10.1215/kjm/1250777363
No abstract available
Masayoshi Nagata
Mem. College Sci. Univ. Kyoto Ser. A Math. 28 (3), 271-278, (1954) DOI: 10.1215/kjm/1250777364
No abstract available
Masayoshi Nagata
Mem. College Sci. Univ. Kyoto Ser. A Math. 28 (3), 279-281, (1954) DOI: 10.1215/kjm/1250777365
No abstract available
Hideyuki Matsumura
Mem. College Sci. Univ. Kyoto Ser. A Math. 28 (3), 283-292, (1954) DOI: 10.1215/kjm/1250777366
No abstract available
Tarô Yoshizawa
Mem. College Sci. Univ. Kyoto Ser. A Math. 28 (3), 293-298, (1954) DOI: 10.1215/kjm/1250777367
No abstract available
Tadao Kubo
Mem. College Sci. Univ. Kyoto Ser. A Math. 28 (3), 299-311, (1954) DOI: 10.1215/kjm/1250777368
No abstract available
Kyûzô Hayashi
Mem. College Sci. Univ. Kyoto Ser. A Math. 28 (3), 313-325, (1954) DOI: 10.1215/kjm/1250777369
No abstract available
Yoshiro Mori
Mem. College Sci. Univ. Kyoto Ser. A Math. 28 (3), 327-328, (1954) DOI: 10.1215/kjm/1250777370
No abstract available
Back to Top